Journal article icon

Journal article

Stochastic dynamics of diffusive deposition-evaporation processes in the presence of defects.

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/physreve.49.2784

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Role:
Author
Journal:
Physical review. E, Statistical physics, plasmas, fluids, and related interdisciplinary topics More from this journal
Volume:
49
Issue:
4
Pages:
2784-2789
Publication date:
1994-04-01
DOI:
EISSN:
1095-3787
ISSN:
1063-651X
Language:
English
Pubs id:
pubs:21355
UUID:
uuid:c9e04567-71ea-47d9-bbc7-9dc032b7e8c4
Local pid:
pubs:21355
Source identifiers:
21355
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP